Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Boston/Norton, MA

August 8, 2019Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Aug 8, 2019, 5:10 AM EDT for Nantucket County, Massachusetts. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2019, 5:10 AM EDT (09:10 UTC)
Expired
Aug 8, 2019, 5:31 AM EDT
In force
21 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Nantucket County, MA

The radar

The Boston radar (KBOX), 117 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 9.2 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WUUS51 KBOX 080910
SVRBOX
MAC019-080945-
/O.NEW.KBOX.SV.W.0085.190808T0910Z-190808T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
510 AM EDT Thu Aug 8 2019

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  Nantucket County in southeastern Massachusetts...

* Until 545 AM EDT.

* At 510 AM EDT, a severe thunderstorm was located near Nantucket,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
      4130 7011 4134 7005 4137 7006 4140 7004
      4128 6994
TIME...MOT...LOC 0910Z 218DEG 26KT 4128 7000 

HAIL...<.75IN
WIND...60MPH
 
$$

Frank
2 follow-up statements
115 
WWUS51 KBOX 080913
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
513 AM EDT Thu Aug 8 2019

MAC019-080945-
/O.CON.KBOX.SV.W.0085.000000T0000Z-190808T0945Z/
Nantucket MA-
513 AM EDT Thu Aug 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR NANTUCKET COUNTY...

At 512 AM EDT, a severe thunderstorm was located near Nantucket,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated and the Nantucket airport reported at 62 
         mph wind gust.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
      4130 7011 4134 7005 4137 7006 4140 7004
      4128 6994
TIME...MOT...LOC 0912Z 218DEG 26KT 4129 6998 

HAIL...<.75IN
WIND...60MPH
 
$$

Frank
120 
WWUS51 KBOX 080931
SVSBOX

Severe Weather Statement
National Weather Service Boston/Norton MA
531 AM EDT Thu Aug 8 2019

MAC019-080941-
/O.CAN.KBOX.SV.W.0085.000000T0000Z-190808T0945Z/
Nantucket MA-
531 AM EDT Thu Aug 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NANTUCKET COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 4123 6997 4123 7006 4128 7015 4130 7013
      4130 7011 4134 7005 4137 7006 4140 7004
      4128 6994
TIME...MOT...LOC 0929Z 218DEG 26KT 4140 6987 

$$

Nocera

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 4:12 AM EDT, 58 minutes earlier.

Area forecast discussion, Aug 8, 4:12 AM EDT, 58 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
412 AM EDT Thu Aug 8 2019

.SYNOPSIS...
A line of thunderstorms along a weak cold front will impact the
outer Cape and Nantucket before sunrise and then exit offshore.
Behind the front today, not quite as humid as Wednesday but
remaining warm. A secondary weak cold front may trigger a few
isolated showers and thunderstorms late this afternoon and evening,
however much of the time it will be dry. A series of dry cold fronts
will sweep across the area Friday and Saturday, each frontal passage
delivering a reinforcing surge of dry and less humid air across the
region. Our next chance of rain comes early to mid week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

4 AM Update...

Today and Tonight ...

Last round of storms moving across the outer Cape and Nantucket at 4
am and will exit offshore shortly. Behind this short wave passage
expecting enough subsidence to provide a mainly dry day as column
dries out a bit with PWATs falling from 2 inches to about 1.5
inches, K indices dropping from the 30s into the 20s and surface dew
pts falling from the 70s into the 60s. Thus not quite as humid as
yesterday but with highs in the 80s and dew pts in the 60s it will
feel like a typical summer day.

Late this afternoon and evening a trailing short wave and surface
trough move across the region from 00z-06z. Modest mid level
associated with this feature along with CAPES increasing to about
1000-1500 j/kg along with mid level lapse rates of 6-6.5C/KM. As
short wave approaching wind fields aloft increase with 0-6 km shear
increasing to about 25-30 kt. However given it's a low amplitude
short wave forcing for ascent is limited. This combined with
marginal instability and moisture should keep areal coverage of
showers/T-storms to isolated or widely scattered. Given these
parameters can't rule an isolated strong storm but the more likely
scenario is for just isolated shower/T-storm with most areas
remaining dry.

Beach forecast ... if heading to any of the south coastal ocean
beaches there could be some leftover rough surf and rip currents
from gusty south winds overnight. Thus exercise caution especially
if swimming at an unguarded beach.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...

4 AM update ...

Friday ...

Another in a series of northern stream short waves moves across
northern New England, with each short wave passage delivering a
reinforcing surge of much drier/less humid air across the area. Some
mid level moisture associated with short wave Fri along with mid
level lapse rates approaching 7C/KM. However the column is fairly
dry so probably just scattered to broken CU expected. However can't
rule out an isolated shower over the high terrain. Dry weather
prevails elsewhere along with quite pleasant conditions with dew pts
in the 50s, making highs 80-85 comfortably warm. Refreshing west
wind 10-15 mph will also keep warm temps at the beaches.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

Highlights...

* Mainly dry weekend
* Slight chance of showers/t-storms north Saturday
* Next chance for wet weather comes early-mid week

Details...

Friday night...

Dry weather continues. Upper trough remains aloft but with a very
dry column...should see clear skies and temperatures dipping into
the 50s and 60s.

Saturday...

The upper trough digs south into southern New England Saturday, and
models have begun to indicate the potential to see a few showers or
thunderstorms out of this, mainly north of the Mass pike in the
later morning/early afternoon. A smaller disturbance rotates around
the base of the trough Saturday with a weak cold front and pre
frontal trough forming at the surface. Even with quite a dry column,
this could squeeze out some isolated showers and thunderstorms.
Instability is decent (500-1000 J/kg CAPE) with an anomalously cold
pool aloft (low level lapse rates 7.5-8C/km and 850mb temps near
7C). Could see some small hail out of any isolated storms. These
should taper off in the late afternoon/evening as the trough axis
passes. Coolest night of the period with temps in the 50s.

Sunday...

Building high pressure and rising heights will keep things dry and
sunny on Sunday. Another cooler day...850 mb temps near 9C will
support highs reaching the upper 70s to near 80. A continued dry
airmass will keep things feeling pleasant with dewpoints in the mid
50s.

Monday through Wednesday...

By the start of the new week an upper trough over Hudson Bay dips
south and cyclonic flow returns to the region. A shortwave and
surface cold front crosses on or about Monday. Exactly how this
plays out is still in question, but models have been trending toward
a drier solution for this frontal passage. PWATs around 1.25" ahead
of the front drop below an inch as drier air and a surface high
pressure moves in behind. By mid week guidance is hinting at our
next system moving in from the midwest which may bring the return of
rain and thunderstorm chances. Temperatures through the period
remain seasonable, in the upper 70s and low 80s.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

06z update ...

Today ... high confidence.

Line of showers and T-storms over eastern MA at 06z will exit
Cape Cod and Islands by 09z with improving conditions
thereafter. Mainly MVFR conditions but improving to VFR by
12z-14z. Dry weather prevails with slight risk of widely
scattered showers/T-storms late this afternoon from west to east
but less areal coverage than Wed along with storms not as
strong.

Tonight ... high confidence

Isolated to widely scattered MVFR showers with isolated thunder
this evening. Otherwise VFR with dry weather. Low risk of MVFR
conditions over Cape Cod and Islands.

Friday ... high confidence

VFR, dry weather and modest west wind 10-20 kt.

KBOS Terminal...high confidence in TAF trends.

KBDL Terminal...high confidence in TAF trends.

Outlook /Friday Night through Monday/...Moderate to high

Friday Night: VFR.

Saturday: VFR. Breezy. Slight chance SHRA.

Saturday Night through Sunday Night: VFR.

Monday: VFR. Slight chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Friday/...

4 AM update ...

Today ...

Line of showers and thunderstorms over the outer Cape and Nantucket
at 4 AM will continue moving offshore before sunrise. Drier weather
follows later this morning into this afternoon along with improving
vsbys. Light SSE winds becoming SW 10-15 with gusts to 20 kt later
this morning into this afternoon.

Tonight ...

Low risk for a few showers and isolated thunderstorm this evening
then moving offshore. SW winds 10-15 becoming west toward morning.

Friday ...

West winds 10-15 kt provides dry weather and good vsby.

Outlook /Friday Night through Monday/...High confidence.

Friday Night through Saturday: Winds less than 25 kt. Areas of
seas approaching 5 ft.

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft.

Sunday: Winds less than 25 kt.

Sunday Night: Winds less than 25 kt. Areas of seas approaching
5 ft.

Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers, isolated thunderstorms.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until noon EDT Friday for ANZ235-255-256.

&&

SYNOPSIS...Nocera/BW
NEAR TERM...Nocera
SHORT TERM...Nocera
LONG TERM...BW
AVIATION...Nocera/BW
MARINE...Nocera/BW
Hazardous weather outlook, Aug 8, 4:24 AM EDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
424 AM EDT Thu Aug 8 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-090830-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
424 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-090830-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
424 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Aug 8, 2:06 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
206 AM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLOOD            1 SE NEWTON CORNER      42.35N  71.18W
08/08/2019                   MIDDLESEX          MA   AMATEUR RADIO

            CHURCH STREET CLOSED DUE TO FLOODING

&&

EVENT NUMBER BOX1902842

BW
Special weather statement, Aug 8, 2:52 AM EDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
252 AM EDT Thu Aug 8 2019

MAZ019-022>024-080730-
Nantucket MA-Eastern Plymouth MA-Barnstable MA-Dukes MA-
252 AM EDT Thu Aug 8 2019

...STRONG THUNDERSTORM...

At 252 AM EDT, Doppler radar was tracking a strong thunderstorm near
Edgartown, moving northeast at 30 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Plymouth, Barnstable, Falmouth, Brewster, Oak Bluffs, Edgartown,
Tisbury, Yarmouth, Sandwich, Bourne, Dennis, Mashpee, Harwich,
Chatham, Orleans, Eastham, West Tisbury, Chilmark and Hyannis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4174 6985 4154 7003 4165 6999 4158 7043
      4154 7047 4130 7029 4154 7048 4154 7059
      4148 7064 4148 7056 4142 7053 4142 7043
      4134 7044 4133 7069 4194 7053 4178 7047
      4173 7027 4182 7002
TIME...MOT...LOC 0652Z 216DEG 26KT 4138 7054

Frank
Local storm report, Aug 8, 3:59 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
359 AM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     TSTM WND DMG     1 NNW FIVE CORNERS      42.04N  71.13W
08/08/2019                   BRISTOL            MA   AMATEUR RADIO

            POWER LINES DOWN BY BAY RD

&&

EVENT NUMBER BOX1902843

BW
Local storm report, Aug 8, 4:00 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
400 AM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     1 SE MONTELLO           42.09N  71.00W
08/08/2019                   PLYMOUTH           MA   AMATEUR RADIO

            TREE BRANCHES AND WIRES DOWN

&&

EVENT NUMBER BOX1902844

BW
Local storm report, Aug 8, 4:02 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
402 AM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND DMG     SPRINGDALE              42.16N  71.13W
08/08/2019                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON PLEASANT ST

&&

EVENT NUMBER BOX1902845

BW
Special weather statement, Aug 8, 5:05 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
505 AM EDT Thu Aug 8 2019

MAZ024-080930-
Nantucket MA-
505 AM EDT Thu Aug 8 2019

...STRONG THUNDERSTORM...

At 504 AM EDT, Doppler radar was tracking a strong thunderstorm near
Nantucket, moving northeast at 30 mph.

Winds in excess of 40 mph will accompany this storm.

Locations impacted include...
Nantucket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4123 6997 4123 7011 4136 7001 4128 6994
TIME...MOT...LOC 0904Z 219DEG 26KT 4126 7000

Frank

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:04 PM EDTAreal Flood WarningBOXFranklin, Hampden, Hampshire, Worcester2 hr
Aug 7, 8:04 PM EDTFlash Flood WatchBOXFranklin, Hampden, Hampshire, Middlesex, Worcester4 hr
Aug 7, 8:56 PM EDTAreal Flood WarningBOXMiddlesex, Worcester3 hr
Aug 7, 8:58 PM EDTSevere Thunderstorm WarningBOXMiddlesex, Norfolk, Worcester62 min
Aug 7, 9:49 PM EDTAreal Flood WarningBOXWorcester116 min
Aug 7, 10:15 PM EDTAreal Flood WarningBOXEssex, Middlesex2 hr
Aug 7, 10:18 PM EDTSpecial Weather StatementBOXSuffolk42 min
Aug 7, 10:30 PM EDTSevere Thunderstorm WarningBOXEssex, Middlesex, Norfolk, Suffolk60 min
Aug 7, 10:34 PM EDTSpecial Marine WarningBOX116 min
Aug 7, 10:52 PM EDTAreal Flood WarningBOXEssex, Middlesex, Norfolk, Plymouth, Suffolk113 min
Aug 7, 11:39 PM EDTSevere Thunderstorm WarningBOXBristol66 min
Aug 7, 11:45 PM EDTSpecial Marine WarningBOX60 min
Aug 8, 12:08 AM EDTSpecial Marine WarningBOX67 min
Aug 8, 12:14 AM EDTAreal Flood WarningBOXBristol, Norfolk, Worcester2 hr
Aug 8, 12:49 AM EDTSpecial Weather StatementBOXBristol41 min
Aug 8, 1:00 AM EDTSevere Thunderstorm WarningBOXBristol60 min
Aug 8, 1:08 AM EDTSpecial Marine WarningBOX97 min
Aug 8, 1:19 AM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth, Suffolk56 min
Aug 8, 1:37 AM EDTSpecial Marine WarningBOX83 min
Aug 8, 2:22 AM EDTSpecial Marine WarningBOX53 min
Aug 8, 2:52 AM EDTSpecial Weather StatementBOXBarnstable38 min
Aug 8, 2:54 AM EDTSpecial Marine WarningBOX66 min
Aug 8, 2:59 AM EDTSevere Thunderstorm WarningBOXBarnstable, Dukes38 min
Aug 8, 3:13 AM EDTSpecial Marine WarningBOX32 min
Aug 8, 3:34 AM EDTSevere Thunderstorm WarningBOXBarnstable23 min
Aug 8, 3:42 AM EDTSpecial Marine WarningBOX63 min
Aug 8, 3:44 AM EDTSpecial Marine WarningBOX61 min
Aug 8, 3:48 AM EDTSevere Thunderstorm WarningBOXNantucket42 min
Aug 8, 4:18 AM EDTSpecial Marine WarningBOX57 min
Aug 8, 4:20 AM EDTSmall Craft AdvisoryBOX35 hr
Aug 8, 4:25 AM EDTSevere Thunderstorm WarningBOXBarnstable, Nantucket65 min
Aug 8, 4:34 AM EDTSpecial Marine WarningBOX56 min
Aug 8, 5:05 AM EDTSpecial Weather StatementBOXNantucket25 min
Aug 8, 5:06 AM EDTSpecial Marine WarningBOX39 min
Aug 8, 6:08 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire52 min
Aug 8, 6:30 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Worcester60 min
Aug 8, 7:20 PM EDTSevere Thunderstorm WarningBOXFranklin, Hampden, Hampshire, Middlesex, Worcester44 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.